# SDR HEEA966655

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3893P
- Make and model: Bell 412
- Aircraft serial: 33012
- System (JASC): 2210 · Autopilot System
- Part: Tarsyn 333
- Part number: 2593996333
- Condition: Fail Test
- Location: Auto Flight
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAILED FAST MCHRONIZATION RATE TEST #8.4 ON SST.
